Hilbert cube modulo an arc

Zvonko Čerin

Fundamenta Mathematicae (1978)

  • Volume: 101, Issue: 2, page 111-119
  • ISSN: 0016-2736

How to cite


Čerin, Zvonko. "Hilbert cube modulo an arc." Fundamenta Mathematicae 101.2 (1978): 111-119. <http://eudml.org/doc/210997>.

author = {Čerin, Zvonko},
journal = {Fundamenta Mathematicae},
keywords = {Hilbert cube modulo an arc; Hilbert cube},
language = {eng},
number = {2},
pages = {111-119},
title = {Hilbert cube modulo an arc},
url = {http://eudml.org/doc/210997},
volume = {101},
year = {1978},

AU - Čerin, Zvonko
TI - Hilbert cube modulo an arc
JO - Fundamenta Mathematicae
PY - 1978
VL - 101
IS - 2
SP - 111
EP - 119
LA - eng
KW - Hilbert cube modulo an arc; Hilbert cube
UR - http://eudml.org/doc/210997
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.